Harina P. Waghamore ; Ramya Maligi - Generalization of uniqueness and value sharing of meromorphic functions concerning differential polynomials

cm:9503 - Communications in Mathematics, January 5, 2021, Volume 28 (2020), Issue 3 - https://doi.org/10.2478/cm-2020-0008
Generalization of uniqueness and value sharing of meromorphic functions concerning differential polynomialsArticle

Authors: Harina P. Waghamore ; Ramya Maligi

    The motivation of this paper is to study the uniqueness problems of meromorphic functions concerning differential polynomials that share a small function. The results of the paper improve and generalize the recent results due to Fengrong Zhang and Linlin Wu [13]. We also solve an open problem as posed in the last section of [13].


    Volume: Volume 28 (2020), Issue 3
    Published on: January 5, 2021
    Imported on: May 11, 2022
    Keywords: General Mathematics,[MATH]Mathematics [math]

    Consultation statistics

    This page has been seen 105 times.
    This article's PDF has been downloaded 213 times.